# SDR ASOA05283

- Difficulty date: March 11, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT OUTBOARD SEAT TRACK BETWEEN FRAME 33/36 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD SEAT TRACK BETWEEN FRAME 33/36 IAW SRM 51-25-04.  (M)
